Alert archive / Florida / Small Craft Advisories in 2009

Small Craft Advisory 16, NWS Tallahassee, FL

April 2, 2009

NWS Tallahassee, FL issued this small craft advisory at Apr 2, 2009, 4:41 AM EDT. It took effect at Apr 2, 2009, 12:00 PM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2009, 4:41 AM EDT (08:41 UTC)
In effect from
Apr 2, 2009, 12:00 PM EDT
Expired
Apr 3, 2009, 4:41 PM EDT
In force
29 hr
Issued by
NWS Tallahassee, FL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 3:30 AM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Apr 2, 3:30 AM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
330 AM EDT THU APR 2 2009

...MODERATE RISK FOR SEVERE STORMS INTO TONIGHT...

...HEAVY RAINFALL/FLOODING THREAT CONTINUES TODAY...

.SYNOPSIS...
07Z WATER VAPOR AND H4 RUC ANALYSIS SHOWING A COMPLEX AND ENERGETIC
UPPER LEVEL PATTERN ACROSS THE CONUS EARLY THIS MORNING. MAIN
FEATURE OF NOTE FOR THE FORECAST IS A POTENT UPPER LEVEL TROUGH
DIGGING SOUTH ACROSS THE INTER-MOUNTAIN WEST AND BEGINNING TO EJECT
ACROSS THE SOUTHERN PLAINS STATES. IT IS THIS TROUGH/ENERGY
THAT WILL MOVE INTO THE SOUTHERN MS VALLEY LATER TODAY AND BRING A
POSSIBLE SIGNIFICANT SEVERE WEATHER THREAT TO THE REGION DURING THE
AFTERNOON/EVENING HOURS. EVEN BEFORE THIS SYSTEM TAKES CONTROL OF
THE AREA...ANOTHER WEAKER SHORTWAVE CAN BE ANALYZED MOVING EASTWARD
OUT OF TEXAS AND ALONG THE NORTH-CENTRAL GULF COAST. THE ADDED LARGE
SCALE ASCENT FROM THIS FEATURE WILL CONTINUE THE THREAT FOR SCT
SHOWERS/STORMS THROUGH THE EARLY MORNING HOURS AND WILL LIKELY
INCREASE THE CONVECTIVE COVERAGE SIGNIFICANTLY BY DAWN.

AT THE SURFACE...COMPLEX FRONTAL SYSTEM IN PLACE AROUND THE SE
STATES. NORTHEAST TO SOUTHWEST ORIENTED BOUNDARY IS EASY TO
PICK OUT FROM NORTHERN GEORGIA TO CENTRAL AL AND THEN DOWN TO
COASTAL MS. THIS BOUNDARY IS SEPARATING SURFACE DEWPOINTS IN THE
LOWER/MIDDLE 60S TO THE EAST...FROM READINGS IN THE LOWER/MIDDLE 40S
TO THE WEST. ANOTHER MORE SUBTLE (PSEUDO-WARM FRONTAL) BOUNDARY CAN
BE ANALYZED FROM THE FL PANHANDLE COAST TO THE NORTH-CENTRAL FL
PENINSULA. THIS BOUNDARY IS SEPARATING THE A RELATIVELY STABLE
BOUNDARY LAYER FROM THE DEEP TROPICAL AIRMASS JUST TO OUR SOUTH.
THIS WARM FRONTAL BOUNDARY HAS THE POTENTIAL TO BECOME A MAJOR
PLAYER IN OUR WEATHER OVER THE NEXT 24 HOURS.

&&

.SHORT TERM (TODAY THROUGH SATURDAY)...
LOW LEVEL ISENTROPIC UPGLIDE OVER THE WARM FRONT ACROSS THE
NORTH-CENTRAL GULF WILL CONTINUE INTO THE FIRST FEW DAYLIGHT HOURS
AS THE BOUNDARY CONTINUES TO MOVE SLOWLY NORTHWARD. SIGNIFICANT LOW
LEVEL THETA-E SURGE IS PROGGED BY GFS/NAM TO MOVE TO THE COAST THIS
MORNING WITH FORCED ASCENT ALONG THE NOSE OF THIS RIDGE
OVERSPREADING THE SOUTHERN AND EASTERN ZONES. JUST ABOUT EVERY
POSSIBLE GUIDANCE SOLUTION HAS NOW ZEROED IN ON A SIGNIFICANT
CONVECTIVE IMPULSE BECOMING ESTABLISHED DURING THE MORNING HOURS.
GOOD AGREEMENT IN THE INITIAL CORRIDOR SETTING UP BETWEEN PANAMA
CITY AND CROSS CITY AND THEN NORTHEAST ACROSS THE BIG BEND AND
SOUTHERN GA. HOWEVER...THIS CONVECTIVE MCS IS PROGGED TO EXPAND
DURING THE MIDDLE/LATER MORNING HOURS AS THE OVERALL DYNAMICS
INCREASE FROM THE WEST.

NORTH OF THE WARM-FRONT THIS MORNING THE STORMS SHOULD REMAIN
ELEVATED IN NATURE. HOWEVER...STORMS MAY HAVE A BETTER CHANCE TO BE
SURFACE BASED ALONG AND SOUTH OF THE I-10 CORRIDOR AND ESPECIALLY
ALONG THE IMMEDIATE COAST. THE ZONE OF SURFACE BASED STORMS THIS
MORNING WILL DEPEND HIGHLY ON THE NORTHWARD PROGRESSION OF THIS LOW
LEVEL BOUNDARY...HOWEVER ONE CAN ALREADY ARGUE THAT IT IS PUSHING
ASHORE. WITH THIS IN MIND THE INITIAL SEVERE THREAT ACROSS A LARGE
PORTION OF THE AREA (NORTH OF I-10) MAY BE LIMITED TO MAINLY LARGE
HAIL...WITH THE THREAT FOR ISOLATED TORNADOES CONFINED TO LOCATIONS
CLOSER TO THE COAST. DEEP LAYER SHEAR THIS MORNING IS FORECAST TO BE
55-65KTS WHICH IS PLENTY ENOUGH TO SUPPORT ORGANIZED UPDRAFTS AND
LARGE HAIL. BUFKIT SOUNDINGS SHOWING ELEVATED INSTABILITY ABOVE THE
BOUNDARY LAYER APPROACHING 1000 J/KG. THE ADDITIONAL HEAVY RAIN
THREAT IS ALSO A LARGE CONCERN WITH THIS QUASI-LINEAR MCS AS THE
POTENTIAL FOR TRAINING STORMS COULD PRODUCE SOME LOCALLY SIGNIFICANT
TOTAL THROUGH THE MORNING. THE POTENTIAL EXISTS FOR WIDESPREAD 1-2
ACROSS THE SOUTHERN/EASTERN ZONES...WITH LOCALLY HIGHER AMOUNTS
(JUST THROUGH THE MORNING HOURS ALONE).

THE THREAT FOR A SIGNIFICANT SEVERE WEATHER EVENT INCREASES
DRASTICALLY DURING THE AFTERNOON AND EVENING HOURS. SPC HAS
OUTLOOKED OUR ENTIRE CWA IN A MODERATE RISK FOR SEVERE WEATHER.
POTENT MID/UPPER LEVEL TROUGH WILL TAKE ON AN INCREASINGLY NEGATIVE
TILT AS IT EJECTS ACROSS THE SOUTHERN MS VALLEY THROUGH EARLY
EVENING...AND THEN ACROSS THE TN VALLEY TONIGHT. LARGE SCALE ASCENT
WILL INCREASE OVERHEAD AS THIS FEATURE APPROACHES. WARM FRONT IS
EXPECTED TO HANG UP JUST NORTH OF THE I-10 CORRIDOR WITH SURFACE
BASED STORMS ALONG AND TO ITS SOUTH...AND A MORE ELEVATED VARIETY
FURTHER NORTH. KINEMATIC FIELDS WILL BE VERY FAVORABLE INTO TONIGHT
WITH 55-70KTS OF DEEP LAYER SHEAR. INSTABILITY WILL NOT BE LACKING
EITHER...WITH FORECAST SOUNDINGS PRODUCING 1500 J/KG OF SURFACE
BASED CAPE SOUTH OF THE WARM FRONT AND 800-1200 J/KG OF ELEVATED
CAPE NORTH OF THE FLORIDA BORDER. LATEST SREF PROBS SHOWING A WIDE
SWATH WHERE THE CRAVEN PARAMETER IS REACHING AT LEAST 20000. THIS IS
A SIGNIFICANT SIGNAL OF THE SEVERE WEATHER POTENTIAL. ALL SEVERE
MODES ARE POSSIBLE INTO TONIGHT...WITH LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES POSSIBLE. GIVEN THE LOW LEVEL WIND
FIELDS THIS AFTERNOON/EVENING...A FEW STRONG TORNADOES ARE
POSSIBLE...ESPECIALLY IN THE VICINITY OF THE QUASI-STATIONARY WARM
FRONT.

WHOLE SYSTEM CONTINUES EAST OVERNIGHT WITH SEVERE THREAT ENDING WITH
THE PASSAGE OF THE COLD FRONT. CURRENTLY EXPECTING THE MAIN THREAT
TO END ACROSS THE WEST TOWARD MIDNIGHT WITH STORMS EXITING THE I-75
CORRIDOR DURING THE EARLY MORNING HOURS OF FRIDAY. FAIR AND DRIER
WEATHER THEN RETURNS FOR THE DAYLIGHT HOURS OF FRIDAY THROUGH
SATURDAY. HIGH TEMPERATURES INTO THE 70S ON FRIDAY WITH A GUSTY
NORTHWEST WIND. HIGH PRESSURE THEN BUILDS OVERHEAD FOR SATURDAY WITH
WARMING TEMPERATURES. INLAND HIGHS SHOULD REACH THE LOWER 80S
WITH LOWER AND MIDDLE 70S AT THE BEACHES.

&&

.LONG TERM (SUNDAY THROUGH THURSDAY)...
LONG RANGE MODELS IN GENERAL AGREEMENT ON A PROGRESSIVE AND
AMPLIFIED PATTERN TO START THE EXTENDED PERIOD. THIS IS HIGHLIGHTED
ALOFT BY A POTENT UPPER LOW DROPPING SOUTHEAST ACROSS CNTRL CONUS
...WITH DOWNSTREAM LONGWAVE RIDGING ACROSS THE ERN STATES...AND
ANOTHER SIGNIFICANT TROUGH EJECTING NORTHEAST OFF MARITIME CANADA.
THIS LEAVES LOCAL AREA UNDER SURFACE AND UPPER LEVEL RIDGING AND A
PLEASANT SATURDAY NIGHT AND EARLY SUNDAY.

GIVEN THIS FAST MOVING PATTERN...LOCAL WEATHER WILL RAPIDLY
DETERIORATE ON SUN. CNTRL CONUS ENERGY DIGS RAPIDLY E/SE WITH
AMPLIFYING UPPER TROUGH MOVING INTO THE ERN CONUS AND THEN SOUTHEAST
CONUS ON SUN NIGHT. SURFACE HIGH SHIFTS OFF THE SOUTHEAST COAST LATE
SAT NIGHT/EARLY SUN IN RESPONSE TO DEVELOPING STORM SYSTEM. SURFACE
LOW ASSOCD WITH CNTRL PLAINS ENERGY WILL LIFT NORTHEAST ACROSS THE
OH RIVER VALLEY ON SUN TOWARD THE ERN GREAT LAKES LATE SUN...WITH A
TRAILING COLD FRONT TO THE N/CENTRAL GULF COAST SUN AFTN AND THEN
BISECTING CWA SUN NIGHT. A DIFFUSE WARM FRONTAL FEATURE EXTENDS FROM
COLD FRONT EWD ALONG THE NORTHEAST GULF COAST DURING THE AFTN. A
PRONOUNCED RETURN FLOW DEVELOPS AHEAD OF THE COLD FRONT AND SOUTH OF
WARM BOUNDARY NOTICEABLY RAISING PRECIPITABLE WATER. THIS SCENARIO
WOULD BRING THE CHANCES FOR SHOWERS/ELEVATED STORMS BACK TO THE
FORECAST BY SUN AFTN AND ESPECIALLY SUN EVE/NIGHT WHEN WARM FRONT
PROGGED TO LIFT N/NE INTO ATLC OFF GA/SC COAST AS THE COLD FRONT
APPROACHES FROM THE WEST. THIS COULD SET UP POTENTIAL FOR STRONGER
STORMS WITH THE POSSIBILITY FOR SEVERE WX (IN ADDITION TO MORE HEAVY
RAINFALL TO AGGRAVATE AN ALREADY SIGNIFICANT FLOODING SITUATION).

ECMWF/GFS THEN BOTH HAVE THE COLD FRONT PASSING EAST OF THE AREA BY
MONDAY MORNING. COULD SEE A FEW LINGERING SHOWERS IN WRAP-AROUND
MOISTURE. OTHERWISE...UNSEASONABLY COOL AND DRY SPRING HIGH PRESSURE
BUILDS INTO THE REGION FOR MONDAY AFTERNOON THRU WED. COOL TEMPS MAY
OFFSET OTHERWISE RED FLAG TYPE AIRMASS. ANOTHER BOUNDARY MAY
APPROACH WED NIGHT AND MOVE ACROSS ON THURS.

MID CHC POPS SUN AND HIGH CHC POPS SUN NIGHT THEN NIL POPS THRU WED
WITH SMALL CHC POPS ON THURS. AS FAR AS TEMPS...AT OR ABOVE CLIMO
SAT THRU SUN NIGHT AHEAD AND ALONG FRONT. THEN WITH STRONG COLD
AIRMASS IN ITS WAKE...TEMPS PLUMMET TO WELL BELOW CLIMO MON THRU
TUES NIGHT WITH LOWS APPROACHING FREEZING AND HIGHS NEAR 60 IN
COLDEST SPOTS. TEMPS BEGIN TO INCH UP WED AND APPROXIMATE CLIMO ON
THURS AHEAD OF NEXT BOUNDARY.

&&

.MARINE...
GRADIENT WILL TIGHTEN THROUGH THE DAY AS LOW PRESSURE STRAIGHTENS
WELL TO OUR NORTHWEST. SOUTHERLY WINDS WILL AT TIME REACH ADVISORY
LEVELS LATER THIS MORNING AND THEN BECOME MORE STEADY THIS
AFTERNOON. SEAS WILL ALSO BE INCREASING AND SHOULD REACH ADVISORY
LEVELS THIS AFTERNOON. STRONG COLD FRONT WILL CROSS THE FORECAST
WATERS FROM WEST TO EAST TONIGHT. SOLID ADVISORY LEVEL SOUTHERLY
WINDS WILL COME AROUND TO THE WEST AND NORTHWEST WITH THE FRONTAL
PASSAGE. ALTHOUGH WINDS SHOULD DROP BELOW ADVISORY LEVELS DURING
FRIDAY MORNING...SEAS WILL BE SLOWER TO SUBSIDE AND THE CURRENT
ADVISORY MAY NEED TO BE EXTENDED BEYOND FRIDAY MIDDAY...ESPECIALLY
ACROSS THE OFFSHORE WATERS. HIGH PRESSURE WILL THEN BUILD OVER THE
NORTHEAST GULF FOR SATURDAY WITH WIND AND SEAS BELOW HEADLINE
CRITERIA.

&&

.AVIATION...
MVFR/IFR CIGS WILL CONTINUE THROUGH MUCH OF THE PERIOD WITH SCT TO
NUMEROUS SHOWERS AND THUNDERSTORMS. VSBYS WILL DROP TO IFR/LIFR
LEVELS IN THE HEAVIER CONVECTION. IN ADDITION TO THE HEAVY RAIN
POTENTIAL...SOME OF THE STORMS THURSDAY AFTERNOON INTO THE EVENING
COULD PRODUCE STRONG ND GUSTY WINDS.

&&

.FIRE WEATHER...
RH VALUES MAY APPROACH 35 PERCENT FOR A HOUR OR TWO FRIDAY
AFTERNOON.

&&

.HYDROLOGY...WITH THE POTENTIAL FOR ADDITIONAL VERY HEAVY RAINFALL
ACROSS THE ALREADY SATURATED CWA TODAY....MORE SIGNIFICANT RIVER
FLOODING IS A DISTINCT POSSIBILITY ACROSS MANY AREA RIVER BASINS.
THEREFORE...ALL INTERESTS NEAR AND ALONG AREA RIVERS ARE URGED TO
PAY CLOSE ATTENTION TO THE LATEST FORECASTS FROM THE NATIONAL
WEATHER SERVICE ON THIS POTENTIALLY DANGEROUS SITUATION ...AND
FOLLOW THE ADVICE OF LOCAL LAW ENFORCEMENT AND EMERGENCY MANAGEMENT
OFFICIALS SHOULD EVACUATIONS BECOME NECESSARY.

FOR THE LATEST STAGE AND FORECAST INFORMATION PLEASE SEE OUR LOCAL
ADVANCED HYDROLOGICAL PREDICTION SERVICE WEB PAGE AT

HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=TAE

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  76  59  79  49  82 /  90  70   0   0   0
PANAMA CITY  76  60  75  53  76 /  90  60   0   0   0
DOTHAN       76  55  74  48  82 /  90  60   0   0   0
ALBANY       75  56  75  47  82 /  90  70   0   0   0
VALDOSTA     76  61  79  50  82 /  90  80  10   0   0
CROSS CITY   79  65  79  50  83 /  80  80  10   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
     COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
     IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
     QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
     TURNER...WORTH.

FL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     BAY...CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

     HIGH SURF ADVISORY FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 10
     AM EDT /9 AM CDT/ FRIDAY FOR THE FOLLOWING ZONES: BAY...
     COASTAL WALTON...FRANKLIN...GULF.

GM...SMALL CRAFT ADVISORY FROM NOON TODAY TO 12 PM EDT FRIDAY FOR
     ALL MARINE ZONES.

&&

AVIATION/LONG TERM/FIRE WEATHER...BLOCK
SYNOPSIS/SHORT TERM/MARINE...MROCZKA
Hazardous weather outlook, Apr 1, 4:54 AM EDT, 23 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
454 AM EDT WED APR 1 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-020900-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
454 AM EDT WED APR 1 2009 /354 AM CDT WED APR 1 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE AREA FROM THIS
AFTERNOON THROUGH THURSDAY MORNING...

...HEAVY RAIN AND POSSIBLE SEVERE WEATHER EXPECTED TODAY AND AGAIN
THURSDAY...

THE WET WEATHER PATTERN WILL CONTINUE THROUGH TONIGHT AS A SERIES OF
STORM SYSTEMS IMPACT THE SOUTHEAST. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO CONTINUE ALONG AND SOUTH OF A WARM FRONTAL BOUNDARY
LYING W-E ACROSS THE FORECAST AREA. A FEW OF THE STORMS MAY BE
STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL. PERIODS OF
HEAVY RAIN ARE EXPECTED WITH RAINFALL ACCUMULATIONS OF 1 TO 2
INCHES POSSIBLE TODAY...ESPECIALLY OVER FLORIDA...INCREASING TO 2
TO 3 INCHES AT NIGHT...WITH LOCALLY HEAVIER AMOUNTS. THIS WILL
ONLY SERVE TO EXACERBATE THE ONGOING FLOODING SITUATION ACROSS THE
REGION.

MANY AREA RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE. REFER TO
THE LATEST FLOOD WARNINGS AND STATEMENTS FOR THE LATEST
INFORMATION...OR REFER TO OUR LOCAL ADVANCED HYDROLOGICAL
PREDICTION SERVICE WEB PAGE AT

HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=TAE

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
AS A COLD FRONT AND SQUALL LINE MOVE ACROSS THE LOCAL AREA...
THURSDAY AND THURSDAY NIGHT...ANOTHER ROUND OF POTENTIALLY HEAVY
RAIN IS EXPECTED. THREE DAY STORM TOTAL PRECIPITATION AMOUNTS MAY
EXCEED 7 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS WILL
CONTINUE TO WORSEN THE FLOODING SITUATION ACROSS THE AREA. IN
ADDITION...SEVERE STORMS ARE LIKELY THROUGH THURSDAY NIGHT...WITH
DAMAGING WINDS...HAIL...AND TORNADOES ALL A POSSIBILITY. AFTER THE
FRONT EXITS THE LOCAL AREA...COOLER AND DRIER AIR IS ON TAP FOR
FRIDAY INTO SATURDAY NIGHT. THEN...ANOTHER STORM SYSTEM MOVES INTO
THE NORTHEAST GULF ON SUNDAY AND SUNDAY NIGHT. DRIER WEATHER WILL
RETURN MONDAY INTO TUESDAY.

SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY INTO TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

In the hours before

Special weather statement, Apr 2, 3:47 AM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
347 AM EDT THU APR 2 2009

FLZ019-028-GAZ159-160-020830-
BROOKS-LOWNDES-MADISON-TAYLOR-
347 AM EDT THU APR 2 2009

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BROOKS...LOWNDES...MADISON
AND TAYLOR COUNTIES...

* UNTIL 430 AM EDT

AT 342 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
STATENVILLE TO 6 MILES EAST OF MONTICELLO...MOVING NORTHEAST AT 25
MPH.

DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 1:22 AM EDTHigh Surf AdvisoryTAEBay, Franklin, Gulf, Walton37 hr
Apr 2, 7:03 AM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington42 min
Apr 2, 7:25 AM EDTSpecial Marine WarningTAE95 min
Apr 2, 7:40 AM EDTSevere Thunderstorm WarningTAEJackson50 min
Apr 2, 8:47 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson, Washington43 min
Apr 2, 9:04 AM EDTFlash Flood WarningTAEBay, Jackson, Walton, Washington56 min
Apr 2, 9:12 AM EDTSpecial Marine WarningTAE63 min
Apr 2, 9:59 AM EDTAreal Flood AdvisoryTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 7 more8 hr
Apr 2, 9:59 AM EDTTornado WarningTAEBay, Gulf46 min
Apr 2, 10:15 AM EDTSpecial Marine WarningTAE60 min
Apr 2, 10:33 AM EDTFlash Flood WarningTAEBay, Calhoun, Gadsden, Gulf, Liberty117 min
Apr 2, 10:39 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Jackson, Leon, Liberty and 1 more51 min
Apr 2, 11:19 AM EDTSpecial Marine WarningTAE86 min
Apr 2, 11:33 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Liberty42 min
Apr 2, 11:51 AM EDTAreal Flood WarningTAEFranklin, Gadsden, Gulf, Jefferson, Leon, Liberty and 1 more84 min
Apr 2, 12:02 PM EDTTornado WarningTAEGulf28 min
Apr 2, 12:18 PM EDTSevere Thunderstorm WarningTAEFranklin, Gulf, Liberty, Wakulla42 min
Apr 2, 12:19 PM EDTSevere Thunderstorm WarningTAEFranklin, Gulf56 min
Apr 2, 12:30 PM EDTSpecial Marine WarningTAE90 min
Apr 2, 12:56 PM EDTSevere Thunderstorm WarningTAEFranklin, Jefferson, Liberty, Taylor, Wakulla49 min
Apr 2, 1:00 PM EDTSpecial Marine WarningTAE60 min
Apr 2, 1:15 PM EDTSevere Thunderstorm WarningTAEFranklin45 min
Apr 2, 1:38 PM EDTSpecial Marine WarningTAE52 min
Apr 2, 2:24 PM EDTSpecial Marine WarningTAE36 min
Apr 2, 2:29 PM EDTSpecial Marine WarningTAE46 min
Apr 2, 3:28 PM EDTSevere Thunderstorm WarningTAEHolmes, Walton47 min
Apr 2, 3:56 PM EDTSevere Thunderstorm WarningTAEHolmes, Walton, Washington49 min
Apr 2, 4:22 PM EDTSpecial Marine WarningTAE53 min
Apr 2, 4:38 PM EDTTornado WarningTAEBay, Calhoun, Jackson, Washington22 min
Apr 2, 4:41 PM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson, Washington49 min
Apr 2, 4:54 PM EDTTornado WarningTAECalhoun, Gadsden, Jackson, Liberty51 min
Apr 2, 5:07 PM EDTSpecial Marine WarningTAE113 min
Apr 2, 5:12 PM EDTRiver Flood WarningTAEWakulla35 hr
Apr 2, 5:20 PM EDTFlash Flood WarningTAEBay, Calhoun, Franklin, Gulf, Liberty, Walton and 1 more115 min
Apr 2, 5:20 PM EDTSevere Thunderstorm WarningTAEGadsden, Liberty55 min
Apr 2, 5:21 PM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Franklin, Gulf, Liberty, Washington24 min
Apr 2, 5:26 PM EDTTornado WarningTAEGadsden49 min
Apr 2, 5:42 PM EDTSevere Thunderstorm WarningTAECalhoun, Liberty33 min
Apr 2, 6:01 PM EDTSevere Thunderstorm WarningTAEFranklin, Gulf, Liberty, Wakulla44 min
Apr 2, 6:05 PM EDTSevere Thunderstorm WarningTAEGadsden, Leon40 min
Apr 2, 6:09 PM EDTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty51 min
Apr 2, 6:35 PM EDTSevere Thunderstorm WarningTAEJefferson, Leon, Madison55 min
Apr 2, 6:38 PM EDTSevere Thunderstorm WarningTAEFranklin, Jefferson, Liberty, Wakulla37 min
Apr 2, 6:54 PM EDTSpecial Marine WarningTAE51 min
Apr 2, 6:58 PM EDTAreal Flood WarningTAECalhoun, Franklin, Gadsden, Gulf, Jefferson, Leon and 2 more62 min
Apr 2, 7:00 PM EDTSevere Thunderstorm WarningTAEFranklin, Jefferson, Taylor, Wakulla45 min
Apr 2, 7:23 PM EDTSevere Thunderstorm WarningTAEJefferson, Madison37 min
Apr 2, 7:43 PM EDTSevere Thunderstorm WarningTAELafayette, Taylor32 min
Apr 2, 7:58 PM EDTSevere Thunderstorm WarningTAEMadison32 min
Apr 2, 7:41 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Randolph and 1 more49 min
Apr 2, 8:25 AM EDTSevere Thunderstorm WarningTAEBaker, Colquitt, Decatur, Grady, Miller, Mitchell and 1 more50 min
Apr 2, 8:53 AM EDTAreal Flood AdvisoryTAEBaker, Brooks, Colquitt, Decatur, Grady, Mitchell and 1 more112 min
Apr 2, 9:08 AM EDTSevere Thunderstorm WarningTAEBrooks, Colquitt, Grady, Mitchell, Thomas37 min
Apr 2, 9:22 AM EDTSevere Thunderstorm WarningTAETift, Worth38 min
Apr 2, 9:23 AM EDTSevere Thunderstorm WarningTAEDecatur, Seminole41 min
Apr 2, 9:33 AM EDTAreal Flood AdvisoryTAEBerrien, Colquitt, Cook, Dougherty, Irwin, Tift and 1 more57 min
Apr 2, 9:43 AM EDTSevere Thunderstorm WarningTAEBerrien, Cook, Irwin, Tift47 min
Apr 2, 10:15 AM EDTFlash Flood WarningTAEBerrien, Irwin, Tift, Worth2 hr
Apr 2, 11:12 AM EDTRiver Flood WarningTAEBaker, Mitchell8 days
Apr 2, 7:29 PM EDTSevere Thunderstorm WarningTAEBerrien, Cook, Lanier, Lowndes46 min

Nearby

Small Craft Advisories in Florida, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.